Armenian Journal of Mathematics

On Analytic Continuation of the Power Series Outside of the Convergence Disc

Nurbekyan, Levon (2012) On Analytic Continuation of the Power Series Outside of the Convergence Disc. Armenian Journal of Mathematics, 4 (1). pp. 25-43. ISSN 1829-1163

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
317Kb

Abstract

In current work we discuss the issue of the analytic continuation of a power series along a logarithmic spiral outside of the convergence disc. A necessary and su�cient condition in terms of the interpolating entire function is obtained. Moreover, the relation in between the possibility of analytic continuation and the density of the lacunas of a power series is studied.

Item Type:Article
Subjects:30-xx Functions of a complex variable
ID Code:449
Deposited By:Professor Anry Nersesyan
Deposited On:25 May 2012 11:58
Last Modified:25 May 2012 11:58

Repository Staff Only: item control page